Discrete and Continuous Dynamical Systems - Series A (DCDS-A)

Infinitely many solutions for a Schrödinger-Poisson system with concave and convex nonlinearities
Pages: 427 - 440, Issue 1, January 2015

doi:10.3934/dcds.2015.35.427      Abstract        References        Full text (398.0K)           Related Articles

Mingzheng Sun - School of Mathematical Sciences, Capital Normal University, Beijing 100037, China (email)
Jiabao Su - School of Mathematical Sciences, Capital Normal University, Beijing 100037, China (email)
Leiga Zhao - Department of Mathematics, Beijing University of Chemical Technology, Beijing 100029, China (email)

1 A. Ambrosetti and D. Ruiz, Multiple bound states for the Schrödinger-Poisson problem, Commun. Contemp. Math., 10 (2008), 391-404.       
2 P. d'Avenia, A. Pomponio and G. Vaira, Infinitely many positive solutions for a Schrödinger-Poisson system, Nonlinear Anal. TMA, 74 (2011), 5705-5721.       
3 A. Azzollini, P. d'Avenia and A. Pomponio, On the Schroinger-Maxwell equations under the effect of a general nonlinear term, Ann. Inst. H. Poincare Anal. NonLineaire, 27 (2010), 779-791.       
4 A. Azzollini and A. Pomponio, Ground state solutions for the nonlinear Schrödinger-Maxwell equations, J. Math. Anal. Appl., 345 (2008), 90-108.       
5 T. Bartsch, A. Pankov and Z.-Q. Wang, Nonlinear Schröinger equations with steep potential well, Commun. Contemp. Math., 3 (2001), 549-569.       
6 V. Benci and D. Fortunato, An eigenvalue problem for the Schrödinger-Maxwell equations, Topol. Methods Nonlinear Anal., 11 (1998), 283-293.       
7 K. Benmlih, Stationary solutions for a Schröinger-Poisson system in $\mathbbR^3$, in Proceedings of the 2002 Fez Conference on Partial Differential Equations, Electron. J. Differ. Equ. Conf., 9, Southwest Texas State Univ., San Marcos, TX, 2002, 65-76.       
8 H. Berestycki and P. L. Lions, Nonlinear scalar field equations. I. Existence of a ground state, Arch. Rational Mech. Anal., 82 (1983), 313-345.       
9 S. J. Chen and C. L. Tang, High energy solutions for the superlinear Schrödinger Maxwell equations, Nonlinear Anal. TMA, 71 (2009), 4927-4934.       
10 L. Damascelli, Comparison theorems for some quasilinear degenerate elliptic operators and applications to symmetry and monotonicity results, Ann. Inst. H. Poincaré Anal. Non Linéaire, 15 (1998), 493-516.       
11 T. D'Aprile and D. Mugnai, Solitary waves for nonlinear Klein-Gordon-Maxwell and Schrödinger-Maxwell equations, Proc. Roy. Soc. Edinburgh Sect. A, 134 (2004), 893-906.       
12 D. G. de Figueiredo, J. P. Gossez and P. Ubilla, Local superlinearity and sublinearity for indefinite semilinear elliptic problems, J. Funct. Anal., 199 (2003), 452-467.       
13 X. M. He and W. M. Zou, Existence and concentration of ground states for Schröinger-Poisson equations with critical growth, J. Math. Phys., 53 (2012), 023702, 19 pp.       
14 H. Kikuchi, On the existence of solution for elliptic system related to the Maxwell-Schrödinger equations, Nonlinear Anal. TMA, 67 (2007), 1445-1456.       
15 A. Kristály and D. Repovš, On the Schröinger-Maxwell system involving sublinear terms, Nonlinear Anal. Real World Applications, 13 (2012), 213-223.       
16 G. B. Li, S. J. Peng and S. S. Yan. Infinitely many positive solutions for the nonlinear Schrödinger-Poisson system, Commun. Contemp. Math., 12 (2010), 1069-1092.       
17 P. L. Lions, Solutios of Hartree-Fock equations for Coulomb systems, Commun. Math. Phys., 109 (1984), 33-97.       
18 S. B. Liu and S. J. Li, An elliptic equation with concave and convex nonlinearities, Nonlinear Anal. TMA, 53 (2003), 723-731.       
19 D. Ruiz, The Schrödinger-Poisson equation under the effect of nonlinear local term, J. Funct. Anal., 237 (2006), 655-674.       
20 J. T. Sun, Infinitely many solutions for a class of sublinear Schrödinger-Maxwell equations, J. Math. Anal. Appl., 390 (2012), 514-522.       
21 W. A. Strauss, Existence of solitary waves in higher dimensions, Comm. Math. Phys., 55 (1977), 149-162.       
22 E. Tonkes, A semilinear elliptic equation with concave and convex nonlinearities, Topol. Methods Nonlinear Anal., 13 (1999), 251-271.       
23 Z. P. Wang and H. S. Zhou, Positive solution for a nonlinear stationary Schrödinger-Poisson system in $R^3$, Discrete Contin. Dyn. Syst., 18 (2007), 809-816.       
24 Z.-Q. Wang, Nonlinear boundary value problems with concave nonlinearities near the origin, Nonlinear Differ. Equ. Appl., 8 (2001), 15-33.       
25 M. B. Yang, Z. F. Shen and Y. H. Ding, Multiple semiclassical solutions for the nonlinear Maxwell-Schrödinger system, Nonlinear Anal., 71 (2009), 730-739.       
26 L. G. Zhao and F. K. Zhao, On the existence of solutions for the Schrödinger-Poisson equations, J. Math. Anal. Appl., 346 (2008), 155-169.       

Go to top